MathSciNet Relay Station
MathSciNet bibliographic data
MR1837975 (2002f:17006) 17B05
Zhu, Linsheng; Meng, Daoji Quadratic Lie algebras and commutative associative algebras. Comm. Algebra 29 (2001), no. 5, 2249–2268.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement